Discrete-time optimal control problems with general constraints

Michael Fisher, Leslie Jennings

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)401-413
JournalAssociation Computing Machinery, Transactions on Mathematical Software
Volume18
Issue number4
Publication statusPublished - 1992

Cite this

@article{f112a4409b7c4b08b3d739be08c2f2c3,
title = "Discrete-time optimal control problems with general constraints",
author = "Michael Fisher and Leslie Jennings",
year = "1992",
language = "English",
volume = "18",
pages = "401--413",
journal = "Association Computing Machinery, Transactions on Mathematical Software",
number = "4",

}

Discrete-time optimal control problems with general constraints. / Fisher, Michael; Jennings, Leslie.

In: Association Computing Machinery, Transactions on Mathematical Software, Vol. 18, No. 4, 1992, p. 401-413.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Discrete-time optimal control problems with general constraints

AU - Fisher, Michael

AU - Jennings, Leslie

PY - 1992

Y1 - 1992

M3 - Article

VL - 18

SP - 401

EP - 413

JO - Association Computing Machinery, Transactions on Mathematical Software

JF - Association Computing Machinery, Transactions on Mathematical Software

IS - 4

ER -